# SDR USAA2012011100019

- Difficulty date: January 5, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 40,348 hours, 16,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 261PF BETWEEN FR68 TO FR70, BETWEEN -Y1292 TO Y1292.  REPLACED FLOOR PANEL 261PF IAW A319 SRM 53-02-00 AND IRM 9701, REV G.
